Are there any Vitamins I can be taking now to prevent this from getting worse?I will be on this dose for a long time, I've been on it 11 months and I don't see the doc until Jan 2012.
12 Sep 2011
Alopecia (hair loss) caused by drugs usually stops once treatment is stopped.
Are you sure the Pravastatin is the cause of your hair loss?
You should see your doctor though if it is concerning you.
Lipitor, another type of statin, does not have alopecia as a reported side effect. It could be worth considering.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have alot of hair to begin with but noticed the hair seems silkier better condition but lot less of especialy on top is this normal? will my hair ...
1 answer • 19 Aug 2009
My hair is falling out, how do I know if this is the medication or just my body leveling out. I've had hair loss in the past when hormone levels ...
1 answer • 18 Sep 2010
I had been taking 25 mg of Metropolol 1x/day for the last 5 mo. I became alarmed at how much my normally thick hair had thinned. I have stopped ...
1 answer • 12 Nov 2011
last 3 weeks I have been losing my hair by the hand fulls, I now am almost completely bald and I was hoping someone else has had this happen to them ...
0 answers • 4 Apr 2015
I took alendronate once a week for 1 1/2 years and lost a lot of hair. I have stopped taking the drug but cannot find any information on whether or ...
0 answers • 19 Dec 2015